# SDR SWIA200414319

- Difficulty date: December 26, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 13,628 hours, 18,414 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN, VISIBLE SMOKE COMING FROM F/O'S CONSOLE AREA.  OPERATED APU AS REQUIRED WITH ALL ELECTRICAL SYSTEMS AVAILABLE ON APU GENERATOR AND FOUND NO EVIDENCE OF SMOKE.  OPERATED BOTH ENGINES AS REQUIRED WITH ALL ELECTRICAL SYSTEMS AVAILABLE WITH MAIN GEN'S ONLINE.  FOUND NO EVIDENCE OF SMOKE.  INSPECTED F/O'S CONSOLE AREA FOR SIGNS OF BURNING OR OVERHEATING.  NO EVIDENCE FOUND.  COULD NOT DUPLICATE AT THIS TIME.
